en
Scientific article
English

Smooth backfitting in practice

Publication date2005
Citation (ISO format)
NIELSEN, J. P., SPERLICH, Stefan Andréas. Smooth backfitting in practice. In: Journal of the Royal Statistical Society. Series B, Statistical methodology, 2005, vol. 67, n° 1, p. 43–61.
Main files (1)
Article (Published version)
accessLevelPrivate
Identifiers
  • PID : unige:36585
ISSN of the journal1369-7412
549views
0downloads

Technical informations

Creation04/25/2014 11:04:00 AM
First validation04/25/2014 11:04:00 AM
Update time03/14/2023 9:13:38 PM
Status update03/14/2023 9:13:38 PM
Last indexation01/16/2024 10:00:15 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack